# SDR 96ZZZM326

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sensor
- Part number: H1410154
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SMF - FLT 415 - AIR TURN BACK DUE TO NOSE LANDING GEAR UNSAFE LIGHT ILLUMINATED AFTER TAKEOFF.  RECYCLED GEAR TWO TIMES AND LIGHT REMAINED ON.  NOSE LANDING GEAR WOULD EXTEND IN THE OFF POSITION.  LANDED WITHOUT INCIDENT.  INSPECTED NOSE LANDING GEAR AND RELEASED AIRCRAFT FOR MAINTENANCE FERRY FLIGHT TO OAK.  OAK MAINTENANCE REPLACED THE NLG LOCK ACTUATOR AND THE NLG DOWN LOCK SENSOR.  GEAR OPERATED NORMALLY DURING ENTIRE GEAR CYCLE.  REFERENCE ASAA9610021.
